Psycho-Babble Medication Thread 138366

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Please help! Risperdal withdrawal?????

Posted by babs on January 30, 2003, at 13:20:50

I'm not sure what is happening to me. Over the past week, I have gradually tapered off my dose of risperdal from 1.5 mg per day as I started to take geodon (4omg). So far all it has done is made me sleepy (really sleepy) but today, the first day I didn't take any risperdal at all, I feel horrible. I woke up really anxious and then I started to shake and sweat. I almost feel hypoglycemic. Anyone know what is happening to me? I'm a little scared.

 

there's no such thing?it's a geodon reaction

Posted by babs on January 30, 2003, at 15:46:15

In reply to Please help! Risperdal withdrawal?????, posted by babs on January 30, 2003, at 13:20:50

My pdoc just informed me that there is no such thing as risperdal withdrawal and that I must be having a reaction to geodon as my body adjusts to it. has anyone else had this? I feel like I have the flu- chills, shakes, too hot, too cold, nauseous. Was fine all week. God, I hate replying to my own posts!

 

Re: there's no such thing?it's a geodon reaction babs

Posted by BrittPark on January 30, 2003, at 16:23:58

In reply to there's no such thing?it's a geodon reaction, posted by babs on January 30, 2003, at 15:46:15

I haven't taken geodon so I can't comment on its side-effects. I have taken risperdal, and discontinued it without any withdrawal symptoms. I was, however, simultaneously starting zyprexa.

APs are not famous for withdrawal syndromes, but that doesn't mean they're impossible. Whether your symptoms are caused by starting geodon, or by stopping risperdal, you should feel better given time.

Wishing you a speedy return to health,

Britt

 

Re: there's no such thing?it's a geodon reaction BrittPark

Posted by babs on January 30, 2003, at 16:30:32

In reply to Re: there's no such thing?it's a geodon reaction babs, posted by BrittPark on January 30, 2003, at 16:23:58

Thanks, Britt. It was just nice to hear a little reassurance.I really needed that!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.